Title

Inconsistent M-Estimators - Nonlinear-Regression With Multiplicative Error

Title - Alternative

Stat. Probab. Lett.

Keywords

NONLINEAR REGRESSION; MULTIPLICATIVE ERROR; STRONG CONSISTENCY; M-ESTIMATORS; Statistics & Probability

Abstract

Conditions are given which ensure the nonexistence of a sequence of strongly consistent M-estimators in a general parameter estimation problem. An example is given of a nonlinear regression model used in software engineering and having the property that every sequence of least squares estimators fails to be strongly consistent.

Publication Title

Statistics & Probability Letters

Volume

14

Issue/Number

5

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

407

Last Page

411

WOS Identifier

WOS:A1992JJ55300010

ISSN

0167-7152

Share

COinS